MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH TACROLIMUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH TACROLIMUS
Catalog Number SMN 11097542
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding discordant tacrolimus (tacr) results obtained on multiple patient samples on an atellica ch 930 analyzer.Siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer and instrument data files.Quality control (qc) and calibration recovered within the customer¿s expected ranges on the day of the event.The instrument data indicates no issues with the tacrolimus (tacr) assay or the atellica ch 930 analyzer.The customer stated that there was an error in the preparation of the samples during the pre-analytical phase.The cause of the event was consistent with user error.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained discordant tacrolimus (tacr) results on multiple patient samples on an atellica ch 930 analyzer.The initial results were reported to the physician.The same samples were reprocessed on the same atellica ch 930 analyzer.The reprocessed results obtained were considered correct and reported to the physician.The customer declined to provide the patient sample data.There are no known reports of patient intervention or adverse health consequences due to the discordant tacrolimus (tacr) results.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH TACROLIMUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21444007
Report Number2432235-2025-00067
Device Sequence Number7724278
Product Code MLM
UDI-Device Identifier00630414238340
UDI-Public(01)00630414238340(10)140193(17)250214
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K060385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Catalogue NumberSMN 11097542
Device Lot Number140193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown